# SDR AALA202108054040

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 78,069 hours, 10,328 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: ETY2132521
- Part serial: 0600
- Condition: Leaking
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH NLG TIRE PRESSURE SLOWLY DECREASED TO 71 PSI DURING FLIGHT, FLIGHT DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. REPLACED RH NLG WHEEL WITH SERVICEABLE UNIT IAW AMM 32-40-00, OPS CHECK GOOD.
